SciELO - Scientific Electronic Library Online

vol.34 issue2On some I -convergent generalized difference sequence spaces associated with multiplier sequence defined by a sequence of modulliThe t-pebbling number of Jahangir graph J3,m author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


TUNC, Cemil. On the stability and boundedness of certain third order non-autonomous differential equations of retarded type. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.2, pp.147-159. ISSN 0716-0917.

In this paper, based on the Lyapunov-Krasovskii functional approach, we obtain sufficient conditions which guarantee stability, uniformly stability, boundedness and uniformly boundedness of solutions of certain third order non- autonomous differential equations of retarded type. Our results complement and improve some recent ones.

Keywords : Boundedness; stability; non-autonomous.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License